MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410295
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of seroma and capsular contracture are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: ¿seroma,¿ ¿swelling,¿ ¿capsular contracture,¿ baker grade unknown, ¿chronic pain,¿ ¿pain prior to explant procedure,¿ ¿rashes,¿ ¿itching¿ and ¿heat sensation.¿.
 
Event or Problem Description
Patient representative reported patient experienced ¿seroma,¿ ¿swelling,¿ ¿capsular contracture,¿ baker grade unknown, ¿chronic pain,¿ ¿pain prior to explant procedure,¿ ¿rashes,¿ ¿itching¿ and ¿heat sensation.¿ patient representative also reported patient ¿suffered personal injuries and related damages,¿ ¿depression,¿ ¿chronic insomnia,¿ ¿disfigurement¿ and ¿anxiety, ptsd;¿ these events are not related to the device.Device was explanted.This record is for the left side.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11208386
Report Number9617229-2020-23090
Device Sequence Number4503013
Product Code FTR
UDI-Device Identifier10888628003453
UDI-Public10888628003453
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Model NumberMF-410295
Device Catalogue NumberMF-410295
Device Lot Number2678870
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2020
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR